# SDR 2008UALA02263

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 45,793 hours, 32,863 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE LOOP 'A' INOPERATIVE.  AFTER EXSTENSIVE TROUBLE SHOOTING FOUND FIRE LOOP FAULTY.  REPLACED ENGINE NR 2 LOWER FAN FIRE LOOP  DETECTION. SYSTEM TESTED NORMAL IAW MM 26-11-11-401.  AC OK FOR SERVICE.
